| Model Number |
M8776 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Note: events reported in: 2210968-2021-01964.To date, the device has not been returned.If the device or further details are received, a supplemental medwatch will be received.Attempts are being made to obtain the following information.To date, no response has been provided.If further details are received at a later date, a supplemental med watch will be sent.Was this the needle breakage or did the needle separated from the suture? what does it mean ¿the needle popped off of two sutures¿? please explain in more detail.What was being done when the suture broke (removal from package / during passage through tissue/ during tying? was the needle removed from the patient during the same procedure? what tissue/location was suturing when pull-off occurred? was this initial surgery completed with another/new suture product? if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that a patient underwent a carotid endarectomy on (b)(6) 2021 and suture was used.During the procedure, the suture pulled off the needle on two suture.Another like device was used to complete the procedure.There were no adverse events or patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 3/24/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned.A manufacturing record evaluation was performed for the finished device batch qhbczq, and no non-conformances were identified.Additional information was requested and the following was obtained: was this the needle breakage or did the needle separated from the suture? needle separated from suture.What does it mean ¿the needle popped off of two sutures¿? please explain in more detail.Needle separated from suture like a controlled release product.What was being done when the suture broke (removal from package / during passage through tissue/ during tying? throwing a pass.Was the needle removed from the patient during the same procedure? yes.What tissue/location was suturing when pull-off occurred? carotid artery¿s.Was this initial surgery completed with another/new suture product? new suture.